Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the continuity in $ {\rm BV}(\Omega)$ of the $ L\sp 2$-projection into finite element spaces

Author: Bernardo Cockburn
Journal: Math. Comp. 57 (1991), 551-561
MSC: Primary 65N30; Secondary 46E99, 47B38, 65M60
MathSciNet review: 1094943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show how to obtain continuity in the $ {\text{BV}}(\Omega )$-seminorm of the $ {L^2}$-projection of $ u \in {\text{BV}}(\Omega )$ into a large class of finite element spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 46E99, 47B38, 65M60

Retrieve articles in all journals with MSC: 65N30, 46E99, 47B38, 65M60

Additional Information

Keywords: $ {L^2}$-projection, bounded variation, finite elements
Article copyright: © Copyright 1991 American Mathematical Society